MathSciNet Relay Station
MathSciNet bibliographic data
MR1610309 76T05 (35Q30 76D07)
Hamdache, K. Global existence and large time behaviour of solutions for the Vlasov-Stokes equations. Japan J. Indust. Appl. Math. 15 (1998), no. 1, 51–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement